View Full Version : Propecia side effects

02-23-2015, 03:49 PM
I was 18 when I first noticed my receding hairline, I panicked for while and discovered propecia and got it prescribed by my doctor. From that point I have been happily sticking to it with no to very little side effects......
Until this last week where I have felt tired, acquired dry skin on my face and worst of all not been able to obtain an erection. There is also a consistently numb pain in my penis starting today.
I am quite scared and would like some advice please. Will the side effects gradually disappear if I stop using it?.

02-23-2015, 11:13 PM
If you are convinced that propecia is the cause then stop using it and consult a doctor.

02-24-2015, 02:27 AM
Erectile dysfunction and decreased libido are common side effects of propecia. However, in many of the patients side effects later resolves after discontinuation of therapy. But, for some cases, side effects of propecia may stay for longer times or may not go away after treatment has stopped. What's more, the one of the survey showed that some side effects could last an average of 40 months after patients discontinued use of the drug.
If you suspect it is due to propecia, you should immediately consult your doctor and should be cautious about continuing it till your doctor advice so.